# SDR IPXA2022042181362

- Difficulty date: April 7, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: APB73511
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CCENTER AUX TANK FWD. SPAR FITTING BETWEEN STA. X=46 & X=81 IS CRACKED.REMOVED, FABRICATED AND REPLACED FITTING IAW DWG. APB7351 AND SRM 51-31-01. (MINOR)
